# SDR SWI2025F00536

- Difficulty date: March 5, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE COMMON TO DD5 AND THE FWD FORMER IS CORRODED  (C-CHECK RO 04/26/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED, PAX DOOR ANGLE COMMON TO DD5 AND THE FWD FORMER REF CRJ900 SRM 51-42-06-001-001-A01, DWG 601R31702 REV -N, COMPLIED  WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
